Alert archive / Wisconsin / Gale Watches in 2021

Gale Watch 5, NWS Milwaukee, WI

March 9, 2021

NWS Milwaukee, WI issued this gale watch at Mar 9, 2021, 2:18 AM CST. It took effect at Mar 10, 2021, 9:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 9, 2021, 2:18 AM CST (08:18 UTC)
In effect from
Mar 10, 2021, 9:00 AM CST
Expired
Mar 9, 2021, 7:27 PM CST
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

679 
WHUS73 KMKX 090818
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
218 AM CST Tue Mar 9 2021

LMZ643>646-092100-
/O.NEW.KMKX.SC.Y.0023.210309T1800Z-210310T1500Z/
/O.NEW.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
218 AM CST Tue Mar 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 25 kt and waves 2 to 5 ft expected. For the 
  Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt and 
  waves 3 to 6 ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, from noon today to 9 AM 
  CST Wednesday. For the Gale Watch, from Wednesday morning 
  through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-092100-
/O.NEW.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
218 AM CST Tue Mar 9 2021

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
3 follow-up statements
813 
WHUS73 KMKX 091429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
829 AM CST Tue Mar 9 2021

LMZ643>646-092230-
/O.CON.KMKX.SC.Y.0023.210309T1800Z-210310T1500Z/
/O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
829 AM CST Tue Mar 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 AM
CST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 25 kt and waves 2 to 5 ft expected. For the 
  Gale Watch, south winds 15 to 25 kt with gusts up to 35 kt and 
  waves 3 to 6 ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, from noon today to 9 AM 
  CST Wednesday. For the Gale Watch, from Wednesday morning 
  through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-092230-
/O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
829 AM CST Tue Mar 9 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
478 
WHUS73 KMKX 091954
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
154 PM CST Tue Mar 9 2021

LMZ643>646-100400-
/O.CON.KMKX.SC.Y.0023.000000T0000Z-210310T1500Z/
/O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
154 PM CST Tue Mar 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, south winds 10 to 20 kt
  with gusts up to 25 kt and waves 2 to 5 ft. For the Gale Watch,
  south winds 15 to 25 kt with gusts up to 35 kt and waves 3 to 6
  ft possible.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Small Craft Advisory, until 9 AM CST Wednesday. 
  For the Gale Watch, from Wednesday morning through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100400-
/O.CON.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
154 PM CST Tue Mar 9 2021

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 6 to 9 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
019 
WHUS73 KMKX 100127
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
727 PM CST Tue Mar 9 2021

LMZ643>646-100930-
/O.EXT.KMKX.SC.Y.0023.000000T0000Z-210310T1200Z/
/O.UPG.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
/O.NEW.KMKX.GL.W.0007.210310T1200Z-210311T1200Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
727 PM CST Tue Mar 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST
THURSDAY...

* WHAT...South to southeast winds will gust up to 30 knots across
  the nearshore waters tonight. The winds will increase and become
  more south on Wednesday with gusts up to 35 knots. The strong
  gusts will continue through Wednesday night. Waves will build to
  3 to 7 feet. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the Gale Warning, from 6 AM Wednesday to 6 AM CST 
  Thursday. For the Small Craft Advisory, until 6 AM CST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The Gale Watch has been upgraded to a Gale
  Warning Wednesday and Wednesday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ080-669-671-673-675-777-779-870-872-874-876-878-100930-
/O.UPG.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
/O.NEW.KMKX.GL.W.0007.210310T1200Z-210311T1200Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
727 PM CST Tue Mar 9 2021

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM CST
THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and waves
  building to 5 to 8 ft.  

* WHERE...Southern Open Waters of Lake Michigan.

* WHEN...From 6 AM Wednesday to 6 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The Gale Watch has been upgraded to a Gale
  Warning for Wednesday and Wednesday night. The strongest gusts
  are expected Wednesday afternoon and night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-366-563-565-567-868-100930-
/O.UPG.KMKX.GL.A.0005.210310T1500Z-210311T1000Z/
/O.NEW.KMKX.GL.W.0007.210310T1200Z-210311T1600Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
727 PM CST Tue Mar 9 2021

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 10 AM CST
THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and 
  waves 7 to 10 ft expected.

* WHERE...Northern Open Waters of Lake Michigan.

* WHEN...From 6 AM Wednesday to 10 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...The Gale Watch has been upgraded to a Gale
  Warning for Wednesday into Thursday morning. The strongest gusts
  are expected Wednesday afternoon and night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Kavinsky

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 8, 9:09 PM CST, 5 hours 9 minutes earlier.

Area forecast discussion, Mar 8, 9:09 PM CST, 5 hours 9 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
909 PM CST Mon Mar 8 2021

.UPDATE...
(Issued 909 PM CST Mon Mar 8 2021)

Quite a bit of high clouds spreading into Wisconsin from upstream
warm air advection. Bumped up sky percentages later tonight.
Temperatures fell rapidly during the evening but should level off
as clouds increase across the area and boundary layer winds
increase from the south to southwest. Can't rule out some patchy
late night light fog. Wl have to watch out for possible low clouds
developing in vicinity of strengthening warm front across eastern
IA into northern IL as low level convergence increases but low
level rh does remain marginal. Satellite and metars not showing
any low clouds yet. As warm front passes on Tuesday, the southeast
winds should become southerly resulting in another mild day with
at least partial sunshine. Showers and fog likely to return later
Tuesday night into Wednesday.

Kavinsky

&&

.SHORT TERM...
(Issued 140 PM CST Mon Mar 8 2021)

Tonight through Tuesday:

A spectacular early spring afternoon is underway across the
region, with afternoon temperatures ranging from the low to mid
50s to around 60 under sunny skies. Winds will remain light from
the west through the remainder of the day.

A mid and upper level cloud deck currently evident on satellite
imagery over central Iowa and Minnesota will push into the area
tonight. We could see some patchy fog development in a few
locations overnight, but south winds will begin to strengthen
toward morning, which should limit that potential. Lows will be
mild, with mid 30s expected.

Tuesday will be warm and breezy, with temperatures reaching the
low 60s. South winds will be gusty, with 20-30 MPH gusts during
the afternoon, especially across the western half of the forecast
area.

Boxell

&&

.LONG TERM...
(Issued 140 PM CST Mon Mar 8 2021)

Tuesday Night through Monday:

Cloud cover will increase Tuesday night as moisture advects north
into the region. Some combination of fog and/or stratus seems
probable. Increased lift and deeper moisture will arrive late
Tuesday night with a leading shortwave. Think we will likely see
some drizzle/showery precipitation develop early Wednesday
morning with that wave. We may actually then see a lull in the
rain for part of the day on Wednesday, before the cold front
arrives from the west Wednesday night. Will continue to carry
limited thunder chances, especially Wednesday evening, but there
has been a downward trend in instability over the last couple of
days, so the thunder potential does seem increasingly
questionable.

With the decrease in instability and the potential for a lull in
precip during part of the day Wednesday, QPF amounts have also
decreased to closer to a half inch. Could certainly see some
higher amounts if/where any thundestorms develop, but overall it
looks like rainfall amounts won't be significant enough to cause
any major flood concerns.

The front will slide southeast Wednesday night, and very slowly
continue to the southeast on Thursday. We will likely see some
continued post frontal precipitation during the day on Thursday,
with showers ending very slowly from northwest to southeast.

Friday continues to look dry and fairly pleasant, with highs in
the upper 40s to around 50.

The next chances for precip look to arrive with what will likely
be a closed low moving across the central US late in the weekend
or early next week. LOTS of uncertainty with both timing and
precip intensity and type at this point, but overall the pattern
looks fairly active heading into the middle of the month.

Boxell

&&

.AVIATION...
(Issued 909 PM CST Mon Mar 8 2021)

For now, wl remain more optimistic and hold off on any IFR
ceilings overnight as low level rh remains marginal. Not seeing
any low clouds develop in vicinity of developing warm front across
eastern IA into northern IL. However the low level convergence
increases late tonight into Tuesday morning. Light winds will turn
to the southeast overnight and then veer more to the south as a
warm front passes through on Tuesday. There is a much better
chance for lower ceilings returning Tuesday night along with a
better chance for fog and scattered showers as low pressure
approaches.

Kavinsky

&&

.MARINE...
(Issued 909 PM CST Mon Mar 8 2021)

Southeast winds increase on Tuesday ahead of low pressure moving
through the northern Plains into southern Canada. The resultant
tight pressure gradient will linger into Wednesday as a second low
pressure system moves across the western Great Lakes. A Small
Craft Advisory will likely be needed for the nearshore waters and
some gusts may reach Gale force across the open waters. If the low
level winds increase a bit, may need to go straight into a Gale
Warning for at least parts of the open waters Tuesday night into
Wednesday night.

Kavinsky

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 8, 6:13 PM CST, 8 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
613 PM CST Mon Mar 8 2021

WIZ046-047-051-052-056>060-062>072-100015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
613 PM CST Mon Mar 8 2021

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a slight chance of thunderstorms Wednesday and Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-100015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
613 PM CST Mon Mar 8 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Small Craft Advisory conditions are likely due to gusty southerly
winds Tuesday night through Wednesday night.

Higher dewpoints moving over the cold lake waters may result in
patchy fog from Tuesday night through Thursday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-100015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
613 PM CST Mon Mar 8 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gusty southerly winds will approach gale force Tuesday Night and
Wednesday.

Higher dewpoints moving over the cold lake waters may result in
patchy fog from Tuesday night through Thursday morning.

A few thunderstorms will be possible over the southern third of
the lake Wednesday night.

www.weather.gov/mkx

Kavinsky

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 2:18 AM CSTSmall Craft AdvisoryMKX28 hr

Nearby

Gale Watches in Wisconsin, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.